skin-hair-icon
Dark Patches on face.
I used to have a clear and bright face, and in the last 3-4 years, it has gone from bad to worse. I have dark patches on some parts of the face and rest look somewhat closer to the previous skin tone. Is this treatable and if yes will the pursuant treatment have any side effects?
100 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. C.R.V.Narasimhalu
Dermatologist 11 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Avoid going out in sunlight.. Use dermadew caloe lotion...send photo of your face.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.